# SDR VNAA202405210001

- Difficulty date: April 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 19,296 hours, 17,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: SH6903706125
- Condition: Gouged
- Location: Bs 919 S27l
- Part time: 19,296 hours, 17,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT F.S. 919 .00 STRINGER 27 AND STRINGER 27 PLUS 1.5'' LEFT, 2 AREAS OF LOCALIZED GOUGES EXIST IN THE SH690-37061-25 LOWER SKIN PANEL. PERFORMED REPAIR OF DISCREPANT AREAS PER BOMBARDIER REO 670-53-00-290 BY BLENDING A MAXIMUM OF .027" AT A 15 TO 1 RATIO. NDI COMPLETED IAW REO 670-53-00-290 INSTRUCTIONS. REFERENCE PARAGON NDT JOB NUMBER DL50524. NO CRACK INDICATIONS DETECTED. PER SDIR 670-53-00-290 NO SPECIAL INSPECTIONS REQUIRED FOR CONTINUED AIRWORTHINESS.
